Comment on: “Exact analytic solitary wave solutions for the RKL model” [Math. Comput. Simulation 80 (4) (2009) 849–854]

K. S. Al-Ghafri*, E. V. Krishnan

*Corresponding author for this work

Research output: Contribution to journalEditorialpeer-review

Abstract

In this comment, we show that the exact solution of the RKL model which has been obtained by Triki and Taha (2009) is not true. Then, the exact analytic solutions of the RKL model are derived with constraint conditions. (C) 2020 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)113-116
Number of pages4
JournalMathematics and Computers in Simulation
Volume181
DOIs
Publication statusPublished - Mar 2021

Keywords

  • Exact analytic solutions
  • Jacobi elliptic function method
  • RKL model

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Comment on: “Exact analytic solitary wave solutions for the RKL model” [Math. Comput. Simulation 80 (4) (2009) 849–854]'. Together they form a unique fingerprint.

Cite this